# SDR DL757953179

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Damaged
- Location: Fwd Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME DAMAGED IN NOSE AREA.  ON SHOP INSPECTION, FOUND OLD WETLAY UP AND MOISTURE ABOVE LIMITS 40 PERCENT OF SURFACE AREA.  REBUILT RADOME FROM BASE RING UP PER S.R.M. 53-10-72 PAINTED AND TESTED, RETURN SERVICABLE UNIT TO STOCK.
